Old News

※Please see Top for resent news.

2016

2015

  • 2015/11/27: Our paper “Convergence Analysis of Iterative Methods for Nonsmooth Convex Optimization over Fixed Point Sets of Quasi-Nonexpansive Mappings” (PDF extended version) has been accepted for publication in Mathematical Programming.
  • 2015/11/03: Our paper “Distributed Convex Optimization Algorithms and Their Application to Distributed Control in Peer-to-Peer Data Storage System” (PDF) has been accepted for publication in Journal of Nonlinear and Convex Analysis: Special Issue-Dedicated to Wataru Takahashi on the occasion of his 70th birth day.
  • 2015/08/03: Our paper “Optimization for Inconsistent Split Feasibility Problems” (PDF) has been accepted for publication in Numerical Functional Analysis and Optimization. This is the first paper to deal with the inconsistent multiple-set split feasibility problem and to provide a compromise solution in a novel and useful way (excerpt from reviewer's comments). Please see PDF file of the paper.
  • 2015/07/11: The programming contest team Theory of Computing Lab. composed of our students is decided to participate in ACM-ICPC Asia Regional Contest 2015. The team won 19th prize in the ACM-ICPC Domestic Preliminary Contest 2015.
  • 2015/06/12: Our paper “Parallel Subgradient Method for Nonsmooth Convex Optimization with a Simple Constraint” (PDF) has been accepted for publication in the new international journal, Linear and Nonlinear Analysis.
  • 2015/05/16: Our article “Parallel computing subgradient method for nonsmooth convex optimization over the intersection of fixed point sets of nonexpansive mappings” (PDF) has been accepted for publication in Fixed Point Theory and Applications. This article proposes a parallel subgradient method for minimizing the sum of nondifferentiable, convex functions over the fixed point sets of nonexpansive mappings and studies its convergence properties for the two step-size rules, a constant step size and a diminishing step size. Please see PDF if you are interested in the article.
  • 2015/01/20: Our article “Acceleration method for convex optimization over the fixed point set of a nonexpansive mapping” has now been published in the following paginated issue of Mathematical Programming: Volume 149, Issue 1 (2015), Page 131-165.

2014